# SDR YYFA20130802001

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 43,920 hours, 40,383 cycles
- System (JASC): 2330 · Entertainment System
- Part: Amplifier
- Condition: Failed
- Location: Pa System
- Part time: 43,920 hours, 40,383 cycles
- Component: Pa System
- Component part number: 6224487001
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN PA SYSTEM INOPERATIVE.  R & R P/A AMPLIFIER SYSTEM OPS CHECKED GOOD AMM 23-30-00.
